# SDR CALA2025101009893

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 71,315 hours, 31,264 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FIRST-CLASS SEAT EMERGENCY LIGHTS INOP FOUND PIN PUSHED BACK IN SIDEWALL CONNECTOR. RE-SEATED INTO LOCKING MECHANISM & PULLED CK WIRE. CONNECTOR & WIRES GOOD EMERGENCY LIGHT NOW OPERATES NORMAL REF. ESPM 20-44-11.
